# SDR LR7A2009042800067

- Difficulty date: April 27, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 46,822 hours, 26,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 946
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK PER JOB CARD HB5302, FOUND RT AFT FUSELAGE INTERIOR UPPER BULKHEAD ATTACH ANGLE CRACKED AT FS 946, WL260, RBL56.  REPLACED ANGLE IAW SMP583 51-60 AND 51-70.
